Rocky Mountain Journal of Mathematics

Volume Index for Volume 34

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 4 (2004), 1587-1590.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069817

Digital Object Identifier
doi:10.1216/rmjm/1181069817

Citation

Volume Index for Volume 34. Rocky Mountain J. Math. 34 (2004), no. 4, 1587--1590. doi:10.1216/rmjm/1181069817. https://projecteuclid.org/euclid.rmjm/1181069817


Export citation